# SDR SWAA2023032301728

- Difficulty date: February 10, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 53,322 hours, 35,875 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOCATED ON FLOOR BEAM 986.5 RBL35 AND WL208.1 AT AFT GALLEY AREA 2023-116701<[01] TOOL USED: ULTRASONIC THICKNESS GAGE P/N:45MG; S/N:221859911 DUE DATE: 07-NOV-23.;[02] REPAIRED FLOOR BEAM 986.5 RBL35 AND WL208.1 AT AFT GALLEY AREA IAW EA M-21-153-00612 SEE INDIVIDUALS SIGN OFF BELOW;[03] REPAIRED FLOOR BEAM 986.5 RBL35 AND WL208.1 AT AFT GALLEY AREA IAW EA M-21-153-00612 SEE INDIVIDUALS SIGN OFF BELOW
